# SDR CHQA200800003

- Difficulty date: January 2, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 8,883 hours, 7,281 cycles
- Engine: Allsn AE3007A
- Engine time: 8,894 hours, 7,287 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CVG TO IND -  DURING TAKEOFF A "LAV SMOKE" EICAS MESSAGE WAS DISPLAYED AT APPROXIMATELY 1500 FEET.  THE FLIGHT CREW PREPARED TO RETURN TO FIELD AND PERFORMED THE APPLICABLE QRH CHECK LISTS.  THE FLIGHT ATTENDANT REPORTED THAT THERE WAS NO VISIBLE SMOKE OR ODOR COMING FROM THE LAVATORY.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR, RAN BOTH ENGINES AND COULD NOT DUPLICATE THE FAULT.
